Free Access
Issue
ESAIM: M2AN
Volume 32, Number 7, 1998
Page(s) 877 - 895
DOI https://doi.org/10.1051/m2an/1998320708771
Published online 27 January 2017
  1. Y. A. ALKHUTOV and I. T. MAMEDOV, The first boundary value problem for nondivergence second order parabolic equations with discontinuous coefficients, Amer. Math. Soc, 59, p. 471-495, 1988. [MR: 881909] [Zbl: 0663.35033]
  2. Y. AMIRAT and M. MOUSSAOUI, Analysis of a one-dimensional model for compressible miscible displacement in porous media, SIAM J. Math. Anal. 26-3, p. 659-674, 1995. [MR: 1325908] [Zbl: 0832.35014]
  3. Y. AMIRAT, K. HAMDACHE and A. ZIANI, Homogenization of a one-dimensional model for compressible miscible flow in porous media, preprint LMA 94-11, Univ. Blaise Pascal (France), 1994. [Zbl: 0727.76093]
  4. Y. AMIRAT, K. HAMDACHE and A. ZIANI, Existence globale de solutions faibles pour un système parabolique-hyperbolique intervenant en dynamique des milieux poreux, C. R. Acad. Sci. Paris, t. 321, Sériel, p. 253-258, 1995. [MR: 1345458] [Zbl: 0838.76086]
  5. Y. AMIRAT, K. HAMDACHE and A. ZIANI, Mathematical analysis for compressible miscible displacement models in porous media, Math, Models Meth. in the Appl. Sc., 6 (6), 729-747 (1996). [MR: 1404826] [Zbl: 0859.35087]
  6. Y. AMIRAT and Y. J. PENG, Compressible miscible displacement for multi-species mixture in porous media, preprint LMA 96-8, Univ. Blaise Pascal (France), 1996.
  7. J. P. AUBIN, Un théorème de compacité, C. R. Acad. Sci., 256, p. 5042-5044, 1963. [MR: 152860] [Zbl: 0195.13002]
  8. J. BEAR, Dynamics of fluids in porous media, American Elsevier, 1972. [Zbl: 1191.76001]
  9. J. DOUGLAS, Numerical methods for the flow of miscible fluids in porous media, in Numerical methods in coupled Systems, eds. R. W. Lewis, P. Bettes and E. Hinton, p. 405-439, John Wiley, 1984. [Zbl: 0585.76138]
  10. J. DOUGLAS and J. E. ROBERTS, Numerical methods for a model of compressible miscible displacement in porous media, Math, of Computation, 41-164, p. 441-459, 1983. [MR: 717695] [Zbl: 0537.76062]
  11. G. DUVAUT and J. L. LIONS, Inequalities in Mechanics and Physics, Springer-Verlag, 1976. [MR: 521262] [Zbl: 0331.35002]
  12. A. V. KHAZHIKHOV and V. V. SHELUKIN, Unique global solution with respect to time of initial boundary value problems for one-dimensional equations of a viscous gas, PMM 41-2, p. 282-291, 1977. [MR: 468593] [Zbl: 0393.76043]
  13. O. A. LADYZHENSKAJA, V. A. SOLONNIKOV and N. N. URAL'CEVA, Linear and quasilinear equations of parabolic type, Trans. of Math. Monographs, 28, 1968.
  14. J. L. LIONS, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villard, 1969. [MR: 259693] [Zbl: 0189.40603]
  15. D.W. PEACEMAN, Fundamentals of numerical reservoir simulation, Elsevier, 1977.
  16. A. E. SCHEIDEGGER, The physics of flow through porous media, Univ. Toronto Press, 1974. [Zbl: 0095.22402]
  17. D. SERRE, Existence globale de solutions faibles des équations de Navier-Stokes d'un fluide compressible en dimension 1, Sem. Collège de France, X, 1990.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you